# SDR CHIA201901183729

- Difficulty date: January 18, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N188CH
- Make and model: Boeing 1072
- Aircraft serial: 107
- Aircraft time: 74,149 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED THE NR 1 ENGINE TO CHANGE THE ENGINE MOUNTS. DURING THE OPPORTUNITY INSPECTION FOUND THERE WAS A CRACK ON THE FS 477 BULKHEAD. UPON FURTHER INSPECTION FOUND THERE WAS CHAFING ON THE WEB FROM BL 7R TO BL 7L. REMOVED THE DAMAGE, FABRICATED REPAIR WEB, LOCATED AND INSTALLED REPAIR.
